MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.5432

Медицинская библиотека · Cureus · 2019

Intranasal Acetaminophen Abuse and Nasal, Pharyngeal, and Laryngotracheal Damage.

Lin Yufan, Lu Jennifer Y, Pinheiro-Neto Carlos D, Jones David M, Gildener-Leapman Neil

Клинический случайСтатьяПеревод в очереди

Аннотация

A young adult female originally presented with necrosis of the nasal cavity mucosa and septum after sniffing crushed acetaminophen. She underwent endoscopic sinus surgery and debridement but continued to use acetaminophen intranasally. Four months later, the destruction had extended to include the posterior pharyngeal wall and subglottis. The diagnosis was confirmed by polarizable talc found on biopsy of the subglottis. While nasal insufflation of cocaine and hydrocodone-acetaminophen has been well-documented, intranasal abuse of exclusively acetaminophen is not well understood. This case demonstrates the destructive potential of intranasal acetaminophen use and may help physicians recognize unusual signs and symptoms of intranasal drug abuse.

Для цитирования: Lin Yufan, Lu Jennifer Y, Pinheiro-Neto Carlos D, Jones David M, Gildener-Leapman Neil. Intranasal Acetaminophen Abuse and Nasal, Pharyngeal, and Laryngotracheal Damage.. Cureus. 2019. DOI: 10.7759/cureus.5432.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.